# SDR SWIA200718688

- Difficulty date: September 11, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 17,215 hours, 22,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP SKIN IS CRACKED.  REPLACED RIGHT NACELLE FLAP IAW MM 27-50-03, P/N  120-40327-002.
